Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   SHIRAZ E MEDICAL JOURNAL   JULY 2011 , Volume 12 , Number 3; Page(s) 162 To 164.
 
Paper: 

IMATINIB INDUCED FACIAL SKIN HYPERPIGMENTATION IN A CASE OF CHRONIC MYELOGENOUS LEUKEMIA

 
 
Author(s):  VALIZADEH N.*
 
* DEPARTMENT OF MEDICINE, URMIA UNIVERSITY OF MEDICAL SCIENCES, URMIA, IRAN
 
Abstract: 
Background: Imatinib is a tyrosine kinase inhibitor (TKI) which targets BCR-ABL protein in patients with chronic myelogenous leukemia (CML) and c-kit in patients with gastrointestinal stromal tumors (GISTs). Skin hypopigmentation is reported during Imatinib therapy. We present a case of CML who developed skin hyperpigmentation in the face during treatment with Imatinib which found chloasma-like appearance.
 
Keyword(s): IMATINIB, SKIN, HYPERPIGMENTATION, CHLOASMA
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

VALIZADEH, N. (2011). IMATINIB INDUCED FACIAL SKIN HYPERPIGMENTATION IN A CASE OF CHRONIC MYELOGENOUS LEUKEMIA. SHIRAZ E MEDICAL JOURNAL, 12(3), 162-164. https://www.sid.ir/en/journal/ViewPaper.aspx?id=206105



Vancouver: Copy

VALIZADEH N.. IMATINIB INDUCED FACIAL SKIN HYPERPIGMENTATION IN A CASE OF CHRONIC MYELOGENOUS LEUKEMIA. SHIRAZ E MEDICAL JOURNAL. 2011 [cited 2021June19];12(3):162-164. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=206105



IEEE: Copy

VALIZADEH, N., 2011. IMATINIB INDUCED FACIAL SKIN HYPERPIGMENTATION IN A CASE OF CHRONIC MYELOGENOUS LEUKEMIA. SHIRAZ E MEDICAL JOURNAL, [online] 12(3), pp.162-164. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=206105.



 
  pdf-File
Yearly Visit 0
 
 
Latest on Blog
Enter SID Blog